# SDR Q3EA924K

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N382ME
- Make and model: Beech 200BEECH
- Aircraft serial: BB436
- Aircraft time: 9,664 hours, 11,047 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 507250101
- Condition: Popped
- Location: Nr 2 Buss
- Part time: 9,664 hours, 11,047 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NUMBER TWO BUS FEEDER BREAKERS POPPED CAUSING A LOSS OF GEAR STATUS INDICATION.  PILOTS CHOSE TO EXTEND GEAR MANUALLY AND DECLARED AN EMERGENCY SINCE GEAR DOWN POSITION COULD NOT BE VERIFIED.
